# SDR IPXA13579190

- Difficulty date: June 25, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 21,829 hours, 15,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536153
- Condition: Broken
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11S, MAIN CARGO DECK FLOOR PANEL 251XMF IS BROKEN.  FABRICATED NEW FLOOR PANEL IAW EO B757- 5320-9692-H.
